# SDR A6WA200940050

- Difficulty date: January 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,942 hours, 12,302 cycles
- System (JASC): 2612 · Fire Detection
- Part: Support Bracket
- Condition: Cracked
- Location: Fire Loop
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE TAIL PIPE FIRE LOOP CONNECTOR SUPPORT BRACKET CRACKED.  RT ENGINE TAIL PIPE FIRE LOOP BRACKET SUPPORT FABRICATED IAW CRJ 200 SRM 51-24-16 AND INSTALLED EAW CRJ 200 SRM 57-42-06.
